# SDR 98ZZZX1518

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7255L
- Make and model: Gulstm AA1A
- Aircraft serial: AA1A0455
- Engine: Lyc O235C2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pump
- Condition: Wrong Gears
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION RECORD CHECK FOUND AD 75-08-09 C/W NOV 1976.  REPLACED GEARS 6-7-78.  ENGINE OVERHAULED, NO DETAILS GIVEN.  6-30-79 - ENGINE REMOVED AND STORED.  TT 697.4 HOURS.  6-30-84.  ENGINE INSTALLED IN N 7255L.  AD 81-18-04R2.  SIGNED OFF ON AD LIST AS DUE AT 2,000 HRS OR OVERHAUL.  IN C/W AD 96-09-10, ENGINE REMOVED AND GEARS INSPECTED AND FOUND TO BE SINTERED IRON.  BOTH GEARS REPLACED WITH HARDENED STEEL.
